• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1992 1989 1987 1986 alle Jahre

Preprints

Calamai, S., Zheng, K. (2012): Geodesics in the space of Kähler cone metrics
arXiv: 1205.0056

Calamai, S., Zheng, K. (2012): The Dirichlet and the weighted metrics for the space of Kähler metrics
arXiv: 1202.6610

Savas-Halilaj, A., Smoczyk, K. (2012): Bernstein theorems for length and area decreasing minimal maps, Calculus of Variations (to appear 2014)
DOI: 10.1007/s00526-013-0646-0
arXiv: 1205.2379

Artikel

Bergner, M., Escher, J., Lippoth, F.-M. (2012): On the blow up scenario for a class of parabolic moving boundary problems, Nonlinear Anal. 75 (2012), no. 10, 3951–3963.

Bergner, M., Schäfer, L.  (2012): Surfaces of prescribed mean curvature vector in semi-Riemannian manifolds, Journal of Mathematical Analysis and Applications 395 no. 1, 144-155.

Bergner, M., Schäfer, L. (2012): Isometric embedding of semi-Riemannian metrics into Minkowski space, Analysis (Munich) 31, no. 4, 313–329.

Huang, H. N., Zheng, K. (2012): Stability of Calabi flow near an extremal metric, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 11, no. 1, 167-175
arXiv: 1007.4571

Huang, H., Zheng, K. (2012): Stability of the Calabi flow near an extremal metric, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 11 (2012), no. 1, 167–175.
arXiv: 1007.4571

Schäfer, L. (2012): Mean curvature flow in S-manifolds, Math. Phys. Anal. Geom. 15, no. 3, 231–255.

Schäfer, L. (2012): Foliations of semi-Riemannian manifolds, Results in Mathematics 61, no. 1, 97-126.

Smoczyk, K. (2012): Mean curvature flow in higher codimension - Introduction and survey, in: Bär, Christian; Lohkamp, Joachim; Schwarz, Matthias (eds.), Global Differential Geometry, Springer Proceedings in Mathematics, 2012, Volume 17, Part 2, 231-274.
DOI: 10.1007/978-3-642-22842-1_9
arXiv: 1104.3222

Bücher

Bielawski, R., Houston, K., Speight, J. M.  (2012): Variational problems in differential geometry. Proceedings of the workshop held at the University of Leeds, Leeds, March 30–April 2, 2009, London Mathematical Society Lecture Note Series, 394. Cambridge University Press, Cambridge, 2012. xiv+201 pp. ISBN: 978-0-521-28274-1.